MAUDE Adverse Event Report: MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV(USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18765
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had cuff inflation and deflation issue.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.The reported condition was confirmed.An inflation/deflation test was performed and it was observed the cuff deflated immediately.A visual inspection was conducted and it was noticed the cuff presents a cut which was measured 0.9915 inches.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key8886512
Report Number2936999-2019-00530
Device Sequence Number16896953
Product Code BTR
UDI-Device Identifier50884522007588
UDI-Public50884522007588
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18765
Device Catalogue Number18765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1